MathSciNet Relay Station
MathSciNet bibliographic data
MR1257282 32H10 (32F15)
McNeal, J. D.; Stein, E. M. Mapping properties of the Bergman projection on convex domains of finite type. Duke Math. J. 73 (1994), no. 1, 177–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement